New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

marinushka28
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/5/2009 4:00 PM (GMT -6)   
I just started taking Metronidazole 2 weeks ago. I take it once a month 2 days in a row, a total of 1000mg. The side effects are horrible: I can't eat, I have the worst headaches but the scariest part is that my feet and my legs hurt so bad that now I have difficulty walking. I also noticed that my hands and forearms are beginning to hurt as well. Has anyone else experienced this?

bigdreams87
New Member


Date Joined Mar 2009
Total Posts : 16
   Posted 5/5/2009 11:23 PM (GMT -6)   
I stopped after 2 days. It was too scary. I switched to Alinia instead.

Lala429
Regular Member


Date Joined Apr 2009
Total Posts : 55
   Posted 5/7/2009 10:20 AM (GMT -6)   

You are having a bad herx from it.  This abx is breaking open the cyst form so the other abx can attack what is hiding in the cyst form.

If you're only taking it for two days at a cycle, I would try to stick with it if at all possible, but talk to your doc about it.  JMHO.


marinushka28
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/8/2009 5:59 AM (GMT -6)   
Thank you for the replies. I'm seeing my doctor in a week so we'll see what he thinks, but if the benefits outweigh the pain I'm willing to wait it out.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 6:30 PM (GMT -6)
There are a total of 2,857,580 posts in 313,529 threads.
View Active Threads


Who's Online
This forum has 155138 registered members. Please welcome our newest member, JWestern.
406 Guest(s), 9 Registered Member(s) are currently online.  Details
skeener, sebreg, Bohemond, RichardNY, mpost, magoo2, JWestern, mareish, hopelessinmo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer